# SDR USAA039911

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 385, DENT AND GOUGE FOUND ABOVE STRINGER 1R.  ACCOMPLISHED REPAIR IAW 727 SRM 53-30-3 FIGURE 1.  (M)
